Anaesthesia – MCQ 23 – Antibiotic that cannot be used with d-tubocurarine

Which one of the following antibacterials should not be used with d-tubocurarine?
A. Norfloxacin
B. Streptomycin
C. Doxycycline
D. Cefotaxime

Correct answer : B. Streptomycin

Streptomycin can potentiate the action of d-tubocurarine and cause prolonged apnoea.

d-tubocurarine is a muscle relaxant. All aminoglycosides including streptomycin reduce ACh release from motor nerve endings. This is usually not manifested clinically. But the effect is more pronounced when given along with curare like muscle relaxants

Add a Comment

Your email address will not be published. Comments will be displayed only after moderation.

Read previous post:
dermatology mcq
Dermatology – MCQ 17 – Parakeratosis

In which of the following conditions Parakeratosis most frequently occurs? A. Actinic keratoses B. Seborrheic keratoses C. Molluscum contagiosum D....

Close